Table of Contents Author Guidelines Submit a Manuscript
International Journal of Ecology
Volume 2010, Article ID 579808, 10 pages
http://dx.doi.org/10.1155/2010/579808
Research Article

Elk Distributions Relative to Spring Normalized Difference Vegetation Index Values

1College of Agricultural, Consumer and Environmental Sciences, New Mexico State University, P.O. Box 30003, MSC 3AE, Las Cruces, NM 88003, USA
2University Statistics Center, New Mexico State University, P.O. Box 30003, MSC 3CQ, Las Cruces, NM 88003, USA
3New Mexico Energy, Minerals and Natural Resources Department, 1220 South St. Francis Dr., Santa Fe, NM 87505, USA

Received 3 September 2009; Accepted 9 April 2010

Academic Editor: Herman H. Shugart

Copyright © 2010 Samuel T. Smallidge et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Samuel T. Smallidge, Terrell T. Baker, Dawn VanLeeuwen, William R. Gould, and Bruce C. Thompson, “Elk Distributions Relative to Spring Normalized Difference Vegetation Index Values,” International Journal of Ecology, vol. 2010, Article ID 579808, 10 pages, 2010. https://doi.org/10.1155/2010/579808.